# SDR HNAA2012071000843

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,437 hours, 54,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S EMERGENCY LIGHT SWITCH BACKLIGHT IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
